Hrt from Specialist

Hi I thought I would post the results from seeing the Gyny Consultant. First let me be clear, not for everyone, go see your own specialist etc.

So Ive got APS, take rivaroxaban, Hydroxychloroquine, mirtazapine. (which i can take as it does not increase GI bleed like other any coagulants )

Ive had increasing flushes, low mood , the usual Menopause stuff. (which are so similar to Aps symptoms)

Previously I had used the mini coil to try to reduce symptoms but It was expelled during uncontrolled bleeds and I very quickly had an emergency Ablation to stop this. ( also used progesterone tablets to slow the flow. useful to know for ladies with this problem )

I finally got to see a Gyny specialist, after several visits, where the Dr. just passed the buck. I was surprised at his suggestion to go onto estradiol patches for 2 months to see if it helps. Which after a couple of days, i have to say , The lift to my energy and mood has been supper. Now on week 3, there has been a levelling out, but i do know I will not give this up without a fight!

As I still have a uterus, i have to take progesterone too. So will be having a mini coil fitted soon. I find that progesterone makes me depressed. So if this is the case, I will have a hysterectomy so that I can still continue the oestrogen . A specialist with a Plan!

I am being monitored for clots. So hoping it all goes well.

4 Replies

oldestnewest
  • Good luck with everything Lossaa

  • Thanks for the detailed feedback, we are all different to some degree. MaryF

  • Thanks for this post.

  • The main thing is that you are making decisions together with your Doctors. Good Luck with it.

You may also like...